# SDR DALA2019062193707

- Difficulty date: June 19, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 60,104 hours, 21,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND BATTERY PACK AT M1695 DEFECTIVE. R/R EMERGENCY LIGHT BATTERY PACK M1695 IAW WORK CARD 3350-7413. OPS CKS NORMAL.
